# SDR 2000UALA00641

- Difficulty date: October 29, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N7271U
- Make and model: Boeing 727222
- Aircraft serial: 21418
- Aircraft time: 65,027 hours, 37,074 cycles
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Motor
- Part number: 569670
- Condition: Leaking
- Location: Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO DEN DUE TO THE LOSS OF THE A-SYSTEM HYDRAULIC FLUID.  *S/D*  FOUND OUTBOARD FLAP DRIVE HYD MOTOR LEAKING.  REPLACED OUTBOARD FLAP HYD DRIVE MOTOR.  NO ACTIVE LEAKS NOTED ON FLAP CYCLING.  SERVICED HYDRAULIC SYSTEM.
